# SDR QXEA200400400

- Difficulty date: June 4, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 5,548 hours, 6,120 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA - ON FLIGHT NUMBER 2312, ON TAKEOFF ROLL AT 60 KIAS, RECEIVED FUSELAGE DOOR WARNING.  ABORTED TAKEOFF.  FOUND AFT BAGGAGE DOOR UN-LATCHED.  DOOR HANDLE POPPED OUT.  CLEANED AND INSPECTED DOOR HANDLE STOWAGE LATCH.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
